# SDR YENA2025011700069

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,815 hours, 1,909 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1515, JFK-SFO. 'SHORTLY   AFTER    TAKEOFF   RECEIVED  ECAM  MSG ANTI   ICE  CAPT   TAT  STS   DISPLAYS  CAPT   TAT  INOP;  CHECK   TAT   PHC 1 PFR HIT   ON  PHC 1  FOUND  TAT  1  C / B  Z12  OUT-RESET C / B  Z12   BITE  CHECKED  PHC 1  TEST  OK---  MONITORED  TAT 1  C / B REMAINED  IN--- NO  HISTORY  IAW  AMM  30-31-710-001 . GROUND  VERIFICATION  FOR  CAPTAIN  TAT   SATISFACTORY.'
